, Volume 16, Issue 1, pp 34-51
Date: 27 Mar 2009

Fourier Inversion of Distributions Supported by a Hypersurface

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let μ Σ be the natural measure on R N (N≥3) supported by a compact oriented analytic hypersurface Σ, ψ a smooth function on R N and P(D) a differential operator in N variables of order m. We determine a sufficient condition on the number λ such that the Fourier integral of the distribution P(D)ψ μ Σ be summable by Cesàro means of order λ to zero in a point outside the hypersurface. This condition depends on m and on the position of the point with respect to the caustic of the hypersurface.

Communicated by Tom Körner.